# SDR DLL17960164

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608990
- Condition: Gouged
- Location: Fs 1677/1685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 1677 AND FS 1685 WAS BADLY GOUGED/DENTED BELOW THE C3 DOOR FROM S-27 TO S-33.  THE REPAIR HAD BEEN PREVIOUSLY REPAIRED ON A TIME LIMITED BASIS.  THIS REVISION PROVIDES PERMANENT REPAIR INSTRUCTIONS.  ACCOMPLISHED REPAIRS PER DL ERA 272973 RB.
